I am new to this medhelp site. Once I know more about how it works, I think I am going to learn alot from it. I was diagnosed with dilated congestive heart failure in May of last year with an ejection fraction of 20% and with my meds it went up to 27%. In Dec 09, I got an ICD implanted and I feel alot better.
Anyway, just wanted to mention that I too experience numbness in my arms and hands while I sleep and this has been happening since the CHF diagnosis. I don't recall these extremities being cold or even cool. One of the cardiologist that I've seen said it could be a side effect of the medication Carvedilol. Do you take this pill? It hasn't been happening lately. Not sure if it's because I've started taking this pill, which I take morning and night, with a little food as instructed on the "patient medical info sheet"
(that one gets from the pharmacy). Let me know and thanks.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.